# SDR C2XA09TY264

- Difficulty date: October 26, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 22,144 hours, 16,672 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009409SD145
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN C-CHECK WHEN INSPECTION FOUND BOTH LEFT AND RIGHT AILERON PCA BRACKETS CORRODED AND MIGRATED HAT BUSHIONS.  MAINTENANCE REMOVED AND REPLACED BOTH AILERON PCA BRACKETS IAW EC5750-01177.  ALL WORK WAS ACCOMPLISHED AND OPS CHECK GOOD AND WILL BE RELEASED AT THE END OF THE CHECK.
